# SDR YV3R2021012700428

- Difficulty date: January 13, 2021
- Submitted: January 27, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: OK-JI
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11902
- Aircraft time: 2,156 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: D5001
- Part serial: 2809
- Condition: Defective
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED GEARBOX HYDRAULIC PUMP P/N: D500-1 WAS LEAKING AROUND CASE (HOUSING).  CORRECTED: UPON FURTHER INVESTIGATION P/N: WHT-81 RETAINING RING MAY HAVE BEEN POTENTIALLY SEPARATED FROM THE REMAINING PARTS DURING DISASSEMBLY AND CLEANING PROCESS.  FURTHERMORE, A REVIEW OF THE D500-1 PUMP ASSEMBLY PROCEDURES INDICATES SEQUENCES INSTALLING INTERNAL PARTS ARE VERIFIED BY INSPECTION PRIOR TO ASSEMBLY.  SUPPLIER PROVIDING P/N: C966-7 SEALS HAS BEEN UPDATED WITH A NEW SUPPLIER.
